# SDR JJBA20220824025

- Difficulty date: July 25, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, L/H OMEGA BEAM #2 FOUND CRACKED AT 3 LOCATIONS ON INBD FLANGE. AFTER INVESTIGATION, 5 CRACKS FOUND. BEAM REPAIRED WITH 5 DOUBLERS.
